# SDR SIMA20140306006

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 25,297 hours, 21,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD FLASHLIGHT INOPERATIVE.  REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT, OPERATIONS CHECKED NORMAL IAW AMM 33-51-01.
